# SDR FDEA202110082497

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 92,964 hours, 35,223 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: 1186318212
- Part serial: NA
- Condition: Damaged
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EDGE DAMAGE NOTED ON FLOOR PANEL 242MEF BOTTOM SIDE. FABRICATED FLOOR BOARD 242MEF ON VT MAE TRAVELER  T21/1577548 IAW DWG SRZ-25-005   REVISION R.  MAJOR REPAIR
